# SDR 054041

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Aircraft time: 25,739 hours, 28,263 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 1810787
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GEAR SELECTOR DOWN, TRANSIT LIGHT OFF, NO GREEN LIGHT INDICATION.  EXECUTED MISSED APPROACH, COMPLETED ABNORMAL CHECKLIST, ON 3RD ATTEMPT GEAR OPERATED NORMAL.  FERRIED AIRCRAFT TO HEF WITH GEAR PINNED.  REPLACED GEAR CONTROL UNIT, PERFORMED FUNCTIONAL CHECK IAW 32-30-00, OPS NORMAL.
